# SDR CA070307009

- Difficulty date: March 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 21,673 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Regulator
- Part number: 66D44
- Part serial: 03920081
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AC DEPARTED BASE AND UPON GEAR RETRACTION BOTH LT AND RT HYD PRESSURE LIGHTS ILLUMINATED FOR 3-4 SECONDS THEN WENT OUT.  AIRCRAFT RETURNED TO BASE AND UPON INVESTIGATION IT WAS FOUND THAT NO RESIDUAL HYD PRESSURE WAS PRESENT AFTER ENGINE SHUTDOWN.  UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT THE 31 PSI REGULATOR WAS CONTAMINATED WITH HYD FLUID.  THE REGULATOR CHECK VALVE HAD BEEN INSTALLED INCORRECTLY.  THE CHECK VALVE WAS REPOSITIONED AND THE REGULATOR WAS REPLACED.  GEAR WINGS WERE CARRIED OUT SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20070307009)
